# SDR ASAA2013112810060

- Difficulty date: November 28, 2013
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 55,136 hours, 30,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Puck
- Part number: 655548425
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT AFT NET ANCHORS WORN, LOCATION LBL 18.2, AT BS 497.  ACFT GROUNDED.  REPAIRED IAW SRM 53-00-53-2R-2 REPAIR 2.
